# SDR FDIA201905130919

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N744AT
- Make and model: Cessna 550
- Aircraft serial: 5500017
- Aircraft time: 20,580 hours, 14,031 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE SPOOLED DOWN AFTER AN HOUR IN FLIGHT. DESCENDED TO 8000FT, THE LT ENGINE SPOOLED DOWN AND QUIT.  A DEAD STICK LANDING WAS MADE. INVESTIGATION FOUND THAT THE ANTI-ICING ADDITIVE HAD BEEN FOUND TO CONTAIN A HIGH CONCENTRATION OF WATER.
